A woman from Oakland City, Indiana in the United States warned others to not get the experimental Moderna COVID-19 vaccine after she suffered tongue spasms and whole body convulsions. She posted her videos on Facebook where her entire body is seen shaking uncontrollably. The CDC said such side-effects are “mild” and “normal”.
Shawn Skelton, the resident of Oakland City who works for Good Samaritan Home, a nursing home in Evansville claimed she suffered uncontrollable shaking and tongue spasms after taking the experimental Moderna’s COVID-19 vaccine. She and her fiance believe the convulsions could only be a reaction to the shot.
In a Facebook post on 8th January 2021, she warned others against considering to get the experimental vaccine shot.
If you are considering the vaccine for covid….. the MODERNA…. I would advise against it! I’m in bad shape! Everyday getting worse and I’m not getting help or answers! I’m scared to death to say the least!
And to find someone willing to attempt to figure this out hasn’t been very successful! I went to 2 hospitals today, walked out of deaconess and went to St Vincent. No answers there either. They say let’s see a neurologist (who knows when they can see me) yesterday my tongue began to spasm and it hasn’t quit.
Today my whole body has been convulsing all day! They sent me home!! I’m posting 2 videos that are quite embarrassing if you know me but I want you to see what’s happening to me!
Just please pray for me
“Three days later after the Moderna shot, this was the uncontrollable shakes,” Skelton’s fiance, Rich Vidiella, said from her hospital bedside Monday. “If she gets worked up thinking about it, she gets crying. It takes over her body for like a good maybe minute or two, and she’ll start shaking even worse.”
“Nobody wants to point it toward the vaccine,” Vidiella said.
Speaking on the matter Dr. Craig Everett Haseman, a local doctor said, “To cause uncontrollable shaking, you’d have to have something that’s — throughout your whole body, you’d have to have something that affects your brain or your nervous system. It would have to cause some kind of neurological abnormality in the spinal cord or the brain itself.”
Meanwhile, the CDC weighing in on Skelton’s claims said the side effects “tend to be mild to moderate and go away quickly.”
The Liberty Beacon Project is now expanding at a near exponential rate, and for this we are grateful and excited! But we must also be practical. For 7 years we have not asked for any donations, and have built this project with our own funds as we grew. We are now experiencing ever increasing growing pains due to the large number of websites and projects we represent. So we have just installed donation buttons on our websites and ask that you consider this when you visit them. Nothing is too small. We thank you for all your support and your considerations … (TLB)
Comment Policy: As a privately owned web site, we reserve the right to remove comments that contain spam, advertising, vulgarity, threats of violence, racism, or personal/abusive attacks on other users. This also applies to trolling, the use of more than one alias, or just intentional mischief. Enforcement of this policy is at the discretion of this websites administrators. Repeat offenders may be blocked or permanently banned without prior warning.
Disclaimer: TLB websites contain copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available to our readers under the provisions of “fair use” in an effort to advance a better understanding of political, health, economic and social issues. The material on this site is distributed without profit to those who have expressed a prior interest in receiving it for research and educational purposes. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner.
Disclaimer: The information and opinions shared are for informational purposes only including, but not limited to, text, graphics, images and other material are not intended as medical advice or instruction. Nothing mentioned is intended to be a substitute for professional medical advice, diagnosis or treatment.